# SDR CALA0001400

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 LEFT T/E FLAP DENTED ON LOWER SIDE.  THE DENTED AREA WAS TRIMMED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-01, FIGURE 5 AND FIGURE 3.
